# SDR SIMA20180115005

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,439 hours, 24,528 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569382403
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON DAMPER ATTACH FITTING HINGE IS GOUGED.  REMOVED AND REPLACED THE ATTACH FITTING IAW EO EM-27MR-112.
